Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Maximal ideals in Laurent polynomial rings


Author: Budh Nashier
Journal: Proc. Amer. Math. Soc. 115 (1992), 907-913
MSC: Primary 13F20; Secondary 13J15
MathSciNet review: 1086336
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove, among other results, that the one-dimensional local domain $ A$ is Henselian if and only if for every maximal ideal $ M$ in the Laurent polynomial ring $ A[T,{T^{ - 1}}]$, either $ M \cap A[T]$ or $ M \cap A[{T^{ - 1}}]$ is a maximal ideal. The discrete valuation ring $ A$ is Henselian if and only if every pseudoWeierstrass polynomial in $ A[T]$ is Weierstrass. We apply our results to the complete intersection problem for maximal ideals in regular Laurent polynomial rings.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13F20, 13J15

Retrieve articles in all journals with MSC: 13F20, 13J15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1992-1086336-8
PII: S 0002-9939(1992)1086336-8
Article copyright: © Copyright 1992 American Mathematical Society